MathSciNet Relay Station
MathSciNet bibliographic data
MR1772594 60F15 (60E15 60F05 60G50)
Gut, Allan; Spătaru, Aurel Precise asymptotics in the Baum-Katz and Davis laws of large numbers. J. Math. Anal. Appl. 248 (2000), no. 1, 233–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement